telfast-fexofenadine-120mg-30-tablets

Telfast (Fexofenadine) 120mg (30 Tablets)

£17.99

Telfast contains the active ingredient fexofenadine hydrochloride 120mg.  Fexofenadine is the generic medication, Telfast being the branded version of the same treatment.  It is a medication used to treat hay fever and associated allergies.  Telfast is available on prescription providing a fast acting treatment in addition to the relief of symptoms experienced.  Telfast is a non sedating antihistamine thereby providing the relief needed without the drowsiness associated with other treatments.

Compare
SKU: Telfast (Fexofenadine) Category: Tag:

Product Description

Telfast contains the active ingredient fexofenadine hydrochloride 120mg.  Fexofenadine is the generic medication, Telfast being the branded version of the same treatment.  It is a medication used to treat hay fever and associated allergies.  Telfast is available on prescription providing a fast acting treatment in addition to the relief of symptoms experienced.  Telfast is a non sedating antihistamine thereby providing the relief needed without the drowsiness associated with other treatments.

 

What is Allegra?

Allegra is another brand name associated with fexofenadine hydrochloride and contains the same active ingredients as Telfast.  Allegra is used as the brand name in some parts of the world but Telfast is more commonly used within the United Kingdom.  Either way both medications contain the same ingredients and act in an identical way.

 

How does Telfast work?

Telfast works by inhibiting the action of histamine.  Histamine is produced within the body in reaction to the presence of a foreign substance such as pollen or fur belonging to pets.  Histamine binds to receptors promoting the uncomfortable symptoms associated with allergies that effect the eyes, nose and throat.  Telfast works by blocking the histamine receptors and thereby preventing the  development of the symptoms that would usually be experienced.

 

How to take Telfast?

Telfast comes in tablet form containing 120mg of fexofenadine hydrochloride and should be taken once per day.  Telfast should be taken as directed by your doctor usually with water prior to eating.  If a dose is missed you should not take two doses to catch up and should resume taking the medication as recommended by the doctor.  Taking more than the dose advised by a medical professional may result in symptoms of overdose and you should seek immediate medical advice if this occurs.

Reviews

There are no reviews yet.

Be the first to review “Telfast (Fexofenadine) 120mg (30 Tablets)”